Previous
Previous Product Image

Duoflam DS Syrup 60 ML

60.02
Next

Duphaston 10 Tablet

663.85
Next Product Image

Duoflam Kid Syrup 60 ML

51.08

60 ml in 1 bottle

MANUFACTURER/ MARKETER
Maneesh Pharmaceuticals Ltd
SALT COMPOSITION
Mefenamic Acid (50mg/5ml) + Paracetamol (125mg/5ml)
STORAGE
Store below 30°C

Estimated Delivery Date: 19 Apr 2024

SKU: 12424 Category:

Description

Duoflam Kid Suspension contains two active ingredients both of which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

Adhere to the prescribed dose, time, and way while giving Duoflam Kid Suspension to your child. Give it orally, preferably at a fixed time. It can be given before or after food, but giving it after food helps prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking this medicine, give the same dose again. Avoid giving more than the recommended dose for fast relief as that may cause unwanted effects in your child.

Select an available coupon below